A recently published report describes the case of a 61-year-old male patient who experienced antacid-induced hypercalcemia and highlights the importance of performing thorough medication reconciliation.
Your search for proton pump inhibitor returned 9 results
Several treatments were attempted but failed to manage the patient’s conditions, including proton pump inhibitors, topical steroids, a restricted diet, and infliximab (3 doses) for arthritis.
Patients on continuous proton pump inhibitor (PPI) therapy may be at increased risk of developing acute gastroenteritis during the winter season, when the circulation of enteric viruses is highest, according to findings from a recent matched cohort study. While previous research has reported an association between continuous PPI use and an increased risk of acute…
A recent report describes the case of a 47-year-old male patient who experienced eosinophilic gastritis secondary to proton pump inhibitor (PPI) administration and highlights the importance of increasing awareness of this potential hypersensitivity reaction.
According to the results of a retrospective cohort study, male patients who utilize proton pump inhibitors (PPIs) appear to be at increased risk of developing gynecomastia.
Results of the study found on-demand PPI use to be superior to daily administration of a PPI (pooled OR: 0.50; 95% CI: 0.35, 0.72).
Patients with functional heartburn display similar symptoms seen in GERD and most often complain of a burning retrosternal discomfort. Once the underlying cause of a patient’s refractory heartburn is determined, appropriate therapy can be initiated.
Over 700 drugs have been associated with causing diarrhea.
Gastroparesis and enteropathy are not only associated with increased health care costs, but significant morbidity and decreased patient quality of life.